# SDR C2XA11IA137

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 24,966 hours, 13,379 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23078837
- Part serial: BX160765
- Condition: Inoperative
- Location: E&E Bay
- Part time: 24,956 hours, 13,374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3038, THE CREW REPORTED THAT THE NUMBER TWO ENGINE FADEC WAS COMMANDING THE HIGHEST THRUST RATING AND WOULD NOT STAY SET AT A LOWER RATING.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FADEC 2A, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
